# SDR MTNA20160713001

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 36,020 hours, 32,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SI53572103244
- Condition: Corroded
- Location: Frame 33
- Part time: 36,020 hours, 32,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED AT FRAME 33 STRINGER 16L. DAMAGE BEYOND THE ACCEPTABLE LIMITS OF THE MANUFACTURER.  REMOVED STRINGER 16L IAW SRM 51-21-42. INSTALLED FABRICATED REPAIR STRINGER IAW SRM 530000-300-825-A01.
